# SDR CA190313008

- Difficulty date: February 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,330 hours
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 3111026
- Condition: Sheared
- Location: Nr 2 Eng Gearbox
- Part time: 24,544 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 20-FEB-2019 AFTER 50 FLIGHT HOURS CHIP DETECTORS & OIL FILTERS INSPECTED (FAULT ISOLATION-1 FIG 108, SHEET. 3). FOUND SOME BLACK MATERIAL. MATERIAL REMOVED FROM CHIP DETECTOR, RGB OIL FILTER AND OIL SAMPLE SENT TO LABORATORY FOR ANALYSIS.   AFTER #2 ENGINE OIL DRAIN & FLUSH ON #2 RGB CHIP DETECTOR FOUND PIECE OF MATERIAL.  THIS MATERIAL IS METALLIC AND ATTRACTS TO MAGNET. PERFORMED BORESCOPE INSPECTION OF RGB 28-FEB-2019 WE HAVE FOUND THAT THE REASON OF METAL DEBRIS IS BROKEN COUPLING, FLEXIBLE, LAYSHAFT P/N 3111026-01 THAT IS PART OF THE REDUCTION GEARBOX (ENGINE).
